# SDR IPXA2024052554537

- Difficulty date: May 19, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 57,406 hours, 8,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - FOUND THE EMERGENCY EXIT SIGN LIGHT INOP AT UPPER DECK STA 410. (REPLACE) .I.A.W AMM 33-51-04-902-001-001 REV.110 AND SSM 33-51-01 REV.44 REPLACED THE EMERGENCY LIGHT BATTERY (M5169) AT UPPER DECK (STA590 WL323 RBL83). REVIEW COMPLETED
